MathSciNet Relay Station
MathSciNet bibliographic data
MR2819508 92D40 (35B10 35B35 35K40 35K58)
Wang, Kaifa; Zhang, Na; Niu, Decao Periodic oscillations in a spatially explicit model with delay effect for vegetation dynamics in freshwater marshes. J. Biol. Systems 19 (2011), no. 2, 131–147.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement